Hi all. It has been a while since I have posted as things seemed to be going along fine...
Until my daughter admitted to me that the left side of her left hand, left shin, ankle on left side, and now her lower buttocks seems to occasionally feel numb. She describes it not as falling asleep, but numb.
She takes 6MP and has since Jan 24th. We see her doc next Thursday, so hopefully we will discuss it then. I did put a call into the nurse to see if it was a known side effect or something we should be worried about.
Other than that she seems to being doing well. No d, mild nausea, slight weight loss after coming off of prednisone, which we expected, and mild occasional cramping. I think all in all we are very pleased with her current state. She has come so far in a fairly short time. Just worried about the numbness.
If anyone has had any similarities iwth this numbness or is on 6mp and has had this, please let me know your experience.
Thanks so much.
DX in 2000, (Mild to Moderate) take Pentasa, Lexapro, Multivitamin AVOID WHEAT AND DAIRY.
Daughter age 15 dx with Crohn's on 12/22/08 (Moderate to Severe): Prednisone, Nexium, Pentasa, 6mp, yogurt , teen vitamin